Title: On the robustness of maximum-likelihood scaling for violations of the error model
Authors: Storms, Gert # ×
Issue Date: Jun-1995
Publisher: Psychometric soc
Series Title: Psychometrika vol:60 issue:2 pages:247-258
Abstract: A Monte Carlo study was conducted to investigate the robustness of the assumed error distribution in maximum likelihood estimation models for multidimensional scaling. Data sets generated according to the lognormal, the normal, and the rectangular distribution were analysed with the log-normal error model in Ramsay's MULTISCALE program package. The results show that violations of the assumed error distribution have virtually no effect on the estimated distance parameters. In a comparison among several dimensionality tests, the corrected version of the chi(2) test, as proposed by Ramsay, yielded the best results, and turned out to be quite robust against violations of the error model.
ISSN: 0033-3123
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Onderzoeksgroep hogere cognitie en individuele verschillen (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science